Journal of Mathematical Sciences

, Volume 106, Issue 3, pp 2952–2974

Absolute Continuity of the Spectra of Two-Dimensional Periodic Magnetic Schrodinger Operator and Dirac Operator with Potentials in the Zygmund Class

  • Authors
  • I. S. Lapin

DOI: 10.1023/A:1011315420866

Cite this article as:
Lapin, I.S. Journal of Mathematical Sciences (2001) 106: 2952. doi:10.1023/A:1011315420866


The absolute continuity of the spectra of two-dimensional Schrodinger operators and Dirac operators with magnetic and electric potentials is established. Bibliography: 20 titles.

Copyright information

© Plenum Publishing Corporation 2001